# SDR VNAA202105069991

- Difficulty date: May 2, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N549NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15322
- Aircraft time: 15,483 hours, 14,148 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: CC670383801
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR UPPER STABILIZER-BAR BRACKET CRACKED AT ATTACHMENT POINT
